# SDR RAIA990733

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Part number: CA06R10SL3SF80
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT 7366 - WAITING FOR DEPARTURE, RECEIVED A LEFT DUCT LIGHT.  MAINTENANCE REPLACED LEFT AIR OFF SWITCH CANNON PLUG.  (X)
